# SDR DLM88060224

- Difficulty date: March 26, 2006
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N969DL
- Make and model: Doug MD-88
- Aircraft serial: 53172
- Aircraft time: 41,605 hours, 31,984 cycles
- Engine: Pwa JT8D
- Engine time: 43,654 hours, 34,446 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: B-Nut
- Condition: Loose
- Location: Hyd System
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

NORMAL LANDING AND TAXI WHILE APPROACHING GATE.  APU STARTED, FLT ATTENDANT REPORTED CABIN FILLING WITH SMOKE.  APU/PNEUMATICS SHUTDOWN.  CABIN DOORS AND EMERGENCY EXITS OPENED TO VENT.  SMOKE DISSIPATED.  L2 DOOR SLIDE WAS INADVERTANTLY DEPLOYED.  MTC DISCOVERED THE LEFT THRUST REVERSER ACCUMULATOR HYD LINE B-NUT LOOSE AND SQUIRTING HYD FLUID.  TIGHTENED SAME, LEAK CHECKS GOOD.  ALL EMERGENCY EQUIPMENT OPERATED NORMALLY.
